# SDR USAA920081541

- Difficulty date: August 12, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,691 hours, 38,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654656018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C19 -MAJOR REPAIR- EXFOLIATION CORROSION ON SEAL PLATE AT BS 947, S26L TO S26R.  REPAIRED SEAL PLATE AT BS 947, S26L TO S26R IAW B737 SRM 51-40-02-0G.  (S)
